Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 61, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 11, 2017, 1:38 PM CDT for Door County, Wisconsin. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2017, 1:38 PM CDT (18:38 UTC)
- Expired
- Jun 11, 2017, 2:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Door County, WI
The radar
The Green Bay radar (KGRB), 100 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 1:51 PM CDT | TSTM WND GST 43 | Sturgeon Bay, WI | |
| Jun 11, 1:55 PM CDT | TSTM WND DMG | Sturgeon Bay, WI | TREES AND POWERLINES DOWN IN THE CITIES OF STURGEON BAY, BAILEYS HARBOR, FISH CREEK, AND SISTER BAY. DELAYED REPORT. TIME ESTIMATED FOR STURGEON BAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 10:39 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 364 J/kg
- Mixed-layer CIN
- -366 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
855
WUUS53 KGRB 111838
SVRGRB
WIC029-111930-
/O.NEW.KGRB.SV.W.0061.170611T1838Z-170611T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
138 PM CDT SUN JUN 11 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Door County in northeastern Wisconsin...
* Until 230 PM CDT.
* At 137 PM CDT, severe thunderstorms were located along a line
extending from near Stephenson to 10 miles south of Marinette to 9
miles northwest of Bay Shore Park, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near,
Egg Harbor around 200 PM CDT.
Jacksonport around 205 PM CDT.
Sturgeon Bay around 210 PM CDT.
Other locations impacted by these severe thunderstorms include
Brussels, Peninsula Center, Fish Creek, Peninsula State Park, Valmy,
Ellison Bay, Whitefish Bay, Rock Island State Park, Shoemaker Point
and Carlsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4501 8710 4482 8719 4468 8732 4469 8779
4478 8772 4490 8756 4493 8745 4507 8736
4512 8737 4515 8741 4524 8736 4522 8721
4533 8710 4534 8701 4541 8700 4542 8693
4540 8693 4540 8684 4543 8682 4540 8679
TIME...MOT...LOC 1837Z 266DEG 50KT 4545 8766 4495 8769 4474 8794
HAIL...0.75IN
WIND...60MPH
$$
Eckberg5 follow-up statements
168
WWUS53 KGRB 111849
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
149 PM CDT SUN JUN 11 2017
WIC029-111930-
/O.CON.KGRB.SV.W.0061.000000T0000Z-170611T1930Z/
Door WI-
149 PM CDT SUN JUN 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR DOOR COUNTY...
At 149 PM CDT, severe thunderstorms were located along a line
extending from near Cedar River to near Menominee to 9 miles
northwest of Sturgeon Bay to 8 miles northeast of Bay Shore Park,
moving east at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sturgeon Bay, Jacksonport, Ephraim, Egg Harbor, Newport State Park,
Whitefish Bay, Brussels, Baileys Harbor, Sister Bay and Forestville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4501 8710 4482 8719 4468 8732 4469 8779
4478 8772 4490 8756 4493 8745 4507 8736
4512 8737 4515 8741 4524 8736 4522 8721
4533 8710 4534 8701 4541 8700 4542 8693
4540 8693 4540 8684 4543 8682 4540 8679
TIME...MOT...LOC 1849Z 266DEG 51KT 4546 8746 4513 8750 4496 8745 4474
8771
HAIL...0.75IN
WIND...60MPH
$$
Kieckbusch333
WWUS53 KGRB 111858
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
158 PM CDT SUN JUN 11 2017
WIC029-111930-
/O.CON.KGRB.SV.W.0061.000000T0000Z-170611T1930Z/
Door WI-
158 PM CDT SUN JUN 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR DOOR COUNTY...
At 157 PM CDT, severe thunderstorms were located along a line
extending from near Cedar River to near Egg Harbor to near
Jacksonport to 9 miles southwest of Sturgeon Bay, moving east at 60
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sturgeon Bay, Jacksonport, Ephraim, Egg Harbor, Newport State Park,
Whitefish Bay, Brussels, Baileys Harbor, Sister Bay and Forestville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4501 8710 4482 8719 4468 8732 4469 8779
4478 8772 4490 8756 4493 8745 4507 8736
4512 8737 4515 8741 4524 8736 4522 8721
4533 8710 4534 8701 4541 8700 4542 8693
4540 8693 4540 8684 4543 8682 4540 8679
TIME...MOT...LOC 1857Z 273DEG 53KT 4546 8727 4510 8735 4495 8726 4475
8754
HAIL...0.75IN
WIND...60MPH
$$
Kieckbusch742
WWUS53 KGRB 111905
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
205 PM CDT SUN JUN 11 2017
WIC029-111930-
/O.CON.KGRB.SV.W.0061.000000T0000Z-170611T1930Z/
Door WI-
205 PM CDT SUN JUN 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR DOOR COUNTY...
At 204 PM CDT, severe thunderstorms were located along a line
extending from 11 miles east of Cedar River to near Egg Harbor to
near Jacksonport to 6 miles south of Sturgeon Bay, moving east at 60
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sturgeon Bay, Jacksonport, Ephraim, Egg Harbor, Newport State Park,
Whitefish Bay, Baileys Harbor, Sister Bay, Forestville and Clay
Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4501 8710 4483 8719 4477 8726 4468 8732
4469 8770 4482 8745 4490 8735 4512 8737
4515 8741 4524 8736 4522 8721 4533 8710
4534 8701 4541 8700 4542 8693 4540 8693
4540 8684 4543 8682 4540 8679
TIME...MOT...LOC 1904Z 273DEG 53KT 4545 8713 4509 8722 4494 8712 4475
8741
HAIL...0.75IN
WIND...60MPH
$$
Kieckbusch514
WWUS53 KGRB 111913
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
213 PM CDT SUN JUN 11 2017
WIC029-111930-
/O.CON.KGRB.SV.W.0061.000000T0000Z-170611T1930Z/
Door WI-
213 PM CDT SUN JUN 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHERN DOOR COUNTY...
At 213 PM CDT, severe thunderstorms were located along a line
extending from 17 miles east of Cedar River to near Newport State
Park to near Ephraim, moving east at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ephraim, Egg Harbor, Newport State Park, Baileys Harbor, Sister Bay,
Washington Island, Peninsula Center, Fish Creek, Peninsula State Park
and Ellison Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4495 8714 4515 8741 4524 8736 4523 8730
4522 8728 4522 8721 4533 8710 4534 8701
4541 8700 4541 8695 4542 8693 4540 8693
4540 8684 4543 8682 4540 8679
TIME...MOT...LOC 1913Z 252DEG 50KT 4539 8698 4527 8699 4512 8713
HAIL...0.75IN
WIND...60MPH
$$
Kieckbusch842
WWUS53 KGRB 111926
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
226 PM CDT SUN JUN 11 2017
WIC029-111935-
/O.EXP.KGRB.SV.W.0061.000000T0000Z-170611T1930Z/
Door WI-
226 PM CDT SUN JUN 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DOOR COUNTY WILL
EXPIRE AT 230 PM CDT...
The storms which prompted the warning will move out of the area by
230 pm CDT. Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 400 PM CDT for
northeastern Wisconsin.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.
LAT...LON 4495 8714 4515 8741 4524 8736 4523 8730
4522 8728 4522 8721 4533 8710 4534 8701
4541 8700 4541 8695 4542 8693 4540 8693
4540 8684 4543 8682 4540 8679
TIME...MOT...LOC 1925Z 266DEG 50KT 4540 8677 4528 8678 4513 8692
$$
KieckbuschWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 1:25 PM CDT, 13 minutes earlier.
Area forecast discussion, Jun 11, 1:25 PM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 125 PM CDT Sun Jun 11 2017 Updated aviation portion for 18Z TAF issuance and new information added to update section .UPDATE... Issued at 119 PM CDT Sun Jun 11 2017 Severe MCS contnues east across the area, though it has weakened in the past hour. The greatest wind potential in the short term is across southern Oconto and southern Marinette counties. Despite being in the warm sector with about 2K j/kg MUCAPEs, storms along the southern edge of the complex have weakened. This may be due to increasing convective inhibition in this area, as meso plots indicate warming in the 850 mb-700 mb layer. UPDATE Issued at 905 AM CDT Sun Jun 11 2017 Well developed bow echo producing widespread wind damage and wind gusts AOA 60 kts continues to race eastward across Minnesota. The environment downstream from the MCS is currently not quite as favorable for severe convection as that back in Minnesota. But surface dew points are increasing across the southern part of the forecast area. This area is also receiving some insolation through the lead part of the MCS' cirrus shield and some bands of ACCAS. So overall, the expectation is that the MCS will be able to maintain itself all the way across the forecast area. Extrapolation of current movement brings it through between 1130 am and 300 pm. There is a little more uncertainty on the track it will take through the area. Corfidi vectors for forward propagation favor movement ENE from it's current location, which would place area north of highway 29 (KAUW-KGRB) at the greatest risk. That is close to the location of the frontal boundary that sagged into the area overnight which is currently positioned from KCWA-KEZS-KOCQ- KSUE. However, the most unstable air is a little farther south, and meso plots indicate capping in that area is not very strong. So central and east-central Wisconsin are also at considerable risk. Per a request from SPC, we will be launching a 16Z RAOB to sample the environment downstream from the MCS. A final concern is the severe threat in the wake of the MCS. If it does track ENE and leaves the far southern part of the forecast area untouched, then additional development could occur as early as mid-late afternoon, and would pose a severe risk. If the MCS tracks farther south and overturns the air mass across the entire area, the likelihood of additional severe storms would be diminished and delayed until at least mid-late evening. && .SHORT TERM...Today...Tonight...and Monday Issued at 306 AM CDT Sun Jun 11 2017 Very challenging forecast during this stretch. Plenty of dynamics available for severe weather today and evening. Primary issue is timing and location. Early this morning a surface cold front was dropping southeastward over northeast Wisconsin. Temperatures were still warm south of the front with a few locations near 80 as of 2 am. Isolated weak convection along and near this front has been dissipating as the front works into the stronger capped region and mu capes slowly decrease. Weak high pressure was building into northwest Wisconsin to aid with the diminishing trend. But the quiet morning may turn more active late morning and especially this afternoon and into the evening. System of concern over the dakotas will approach the state today in the fast westerly flow across the Western Great Lakes region. The strongest convection over South Dakota was along the cap edge and intersection of the warm front. Extrapolation of this surface boundary and cap edge would take this heavier convection and likely MCS into central and east central Wisconsin today. But the forecast issue is, will this surface boundary and cap edge shift back north before the convection arrives as the weak surface high drifts east and return flow redevelops? latest HRRR lifts this boundary north today. ECMWF and GFS 850/300 thickness fields suggest a west to east movement of this convection today. Plenty of instability and shear available today. SPC Enhanced area of severe storms covers much of the forecast area and the uncertainty of the surface boundary and cap edge location. After this initial MCS slides through, surface boundary and outflow boundaries locations will continue to produce convection in the unstable and sheared environment this evening and tonight. Glance at the GRB forecast soundings show the cap edge may rebuild and focus the convection north of the area this evening, before the front drops southward overnight. But typical, afternoon convection will likely impact that scenario. As far as heavy rain and the potential of flooding or flash flooding, this initial convection will greatly affect later storm trends depending on boundary location. There is a marginal risk of severe storms on Monday as the surface boundary remains over central wisconsin and mu capes climb back to 2000 J/KG in the afternoon. .LONG TERM...Monday Night Through Saturday Issued at 306 AM CDT Sun Jun 11 2017 Forecast concerns continue to revolve around severe weather potential through the middle of this upcoming week. Will continue to use a multi-model blend for this forecast. Monday night through Tuesday night...Models continue to indicate that a stationary front will remained positioned over central to east-central WI on Monday night into Tuesday before returning northward again on Tuesday night. Confidence is low in these projected frontal positions, since outflow from convection could push this boundary further south. Regardless, elevated capes upwards of 1000 j/kg will lead to a continue threat of showers and thunderstorms along the front through the period. However, significant breaks are likely, especially on Tuesday as shortwave ridging moves overhead. Furthermore, not seeing evidence of a low level jet that could enhance convergence over the boundary, so think a severe threat over the period will be limited to whatever convection lingers from Monday afternoon into the evening. After a relatively lull in the precip on Tuesday, chances for showers and storms should increase once again on late Tuesday night as height falls commence. Rest of the forecast...Chances for a low end severe risk will ramp up again on Wednesday and Wednesday night when a cold front draws closer and passes across the region. Best chances appear to occur late Wednesday afternoon into Wednesday night. Will not see much of a temperature drop behind the front for Thursday and Friday, though humidity levels should be lower. The next chance for widespread thunderstorms look to occur during the Friday thru Saturday period. && .AVIATION...for 18Z TAF Issuance Issued at 119 PM CDT Sun Jun 11 2017 Thunderstorms will be the main aviation weather concern during the period. The specifics of the redeveloment behind the initial complex of storms is still unclear. Winds above the surface are strong enough to carry LLWS in the TAFS into tonight. && .HYDROLOGY... Issued at 306 AM CDT Sun Jun 11 2017 Some discussion of a Flash Flood Watch for part of northern Wisconsin. Lack of rain for a few days combined with boundary location concerns not providing enough confidence for a Watch at this time. But concerns remain for increasing river flows and river height rises in the coming days due to the periods of heavy rain today into the new work week. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........Skowronski SHORT TERM.....TDH LONG TERM......MPC AVIATION.......Skowronski HYDROLOGY......TDH
Hazardous weather outlook, Jun 11, 9:57 AM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 957 AM CDT Sun Jun 11 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 957 AM CDT Sun Jun 11 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon and Tonight Severe thunderstorms are likely today. A line of storms with damaging wind gusts will move across much of the area between 1100 am and 400 pm. Large hail and torrential rains will also be possible. The possibility exists that additional severe storms could affect the area during the late afternoon, evening, and overnight hours. But the risk for a second round of storms will depend heavily on how much the atmosphere is affected by the first round. Be sure to monitor later forecasts and statements throughout the day for updated information. .DAYS TWO THROUGH SEVEN...Monday through Saturday Additional periods of thunderstorms will occur from Monday through the Wednesday night. It is difficult to pinpoint the specific timing and impacts of these storms, but it appears that a severe weather threat could develop on both Monday and Wednesday afternoon and evenings. The combination of very warm temperatures and humid air on Monday through Tuesday could result in conditions that are hazardous to people in poor health. The worst conditions are expected to be in central and east-central Wisconsin. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed today. LMZ521-522-541>543-121100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 957 AM CDT Sun Jun 11 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight Periods of thunderstorms will pose a hazard to mariners this afternoon and tonight. Some of the storms could produce wind gusts over 50 knots. .DAYS TWO THROUGH SEVEN...Monday through Saturday Periods of thunderstorms are likely to occur from Monday through Wednesday night. The storms may pose a hazard to mariners. Dense fog will also be possible at times through Wednesday as a humid airmass settles across the region. Skowronski
In the hours before
Local storm report, Jun 11, 1:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
115 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 5 SW MOUNTAIN 45.13N 88.55W
06/11/2017 M0.25 INCH OCONTO WI AMATEUR RADIO
35 MPH GUSTS
&&
TIMMULocal storm report, Jun 11, 1:18 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
118 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM TSTM WND DMG 3 NE RHINELANDER 45.66N 89.37W
06/11/2017 ONEIDA WI PUBLIC
NEAR PINE LAKE. TREE UPROOTED. VIA SOCIAL MEDIA
&&
SACLocal storm report, Jun 11, 1:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
130 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM TSTM WND DMG SAYNER 46.00N 89.53W
06/11/2017 VILAS WI NWS EMPLOYEE
FEW TREES UPROOTED. NEAR HIGHWAY 155 AND COUNTY ROAD N.
OFF DUTY MET FROM MKE.
&&
SACLocal storm report, Jun 11, 1:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
134 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM TSTM WND DMG WAUSAUKEE 45.36N 87.94W
06/11/2017 MARINETTE WI TRAINED SPOTTER
TREES DOWN ACROSS HIGHWAY 141, PEA SIZED HAIL, MINIMAL
VISIBILITY
&&
TIMMULocal storm report, Jun 11, 1:36 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
136 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND GST CRIVITZ 45.23N 88.01W
06/11/2017 M47 MPH MARINETTE WI MESONET
WBAY WEATHER NET.
&&
SACLocal storm report, Jun 11, 1:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
137 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HAIL EDGAR 44.91N 89.96W
06/11/2017 E0.88 INCH MARATHON WI BROADCAST MEDIA
1210 PM TSTM WND DMG RINGLE 44.90N 89.41W
06/11/2017 MARATHON WI BUOY
TREES AND ROOF SHINGLES DOWN
&&
TIMMUThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:34 PM CDT | Special Weather Statement | GRB | Vilas | 41 min |
| Jun 10, 8:48 PM CDT | Special Weather Statement | GRB | Vilas | 27 min |
| Jun 10, 9:02 PM CDT | Special Weather Statement | GRB | Vilas | 58 min |
| Jun 11, 11:08 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon, Oneida | 67 min |
| Jun 11, 11:59 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Marathon, Menominee, Oneida and 2 more | 61 min |
| Jun 11, 12:17 PM CDT | Tornado Warning | GRB | Langlade | 28 min |
| Jun 11, 12:22 PM CDT | Special Weather Statement | GRB | Portage, Wood | 53 min |
| Jun 11, 12:38 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 52 min |
| Jun 11, 12:48 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marinette, Menominee, Oconto, Shawano | 57 min |
| Jun 11, 12:55 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 11, 1:08 PM CDT | Special Weather Statement | GRB | Portage, Waupaca | 67 min |
| Jun 11, 3:50 PM CDT | Special Weather Statement | GRB | Lincoln, Oneida | 55 min |
| Jun 11, 4:17 PM CDT | Special Weather Statement | GRB | Forest | 43 min |
| Jun 11, 4:24 PM CDT | Special Weather Statement | GRB | Vilas | 81 min |
| Jun 11, 5:31 PM CDT | Areal Flood Advisory | GRB | Vilas | 3 hr |
| Jun 11, 5:48 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 57 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.